Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RockStar!

Plastic surgery after Accutane?

Hello!

I hopefully will finish my accutane course by the end of this year, so around december 11th 2009. After my course is over, I'm planning to get otoplasty ( pinning back my ears, and most likely reducing the size of it.)

Do I have to wait a certain time even after accutane? Because i heard your skin is fragile and still thin, and is prone to scarring etc. But, I'm only doing my ears nothing else.

thanks heaps for the tips :)

Share this post


Link to post
Share on other sites

Talk to the plastic surgeon in advance to see what he or she says. I had a cyst removed from my scalp last week and the nurse updating my file wanted to make sure I had not been on the medication for at least six months. She said some doctors prefer a year because of the potential for scarring and slow healing rate.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×